Fervex - Use | Side Effects | Overdose
Fervex is product which contains paracetamol, pheniramine and vitamin C. This medicine is used for the symptomatic treatment of colds, inflammation of the nasal mucosa (rhinitis), inflammation of the nasal mucosa and pharynx (rhinopharyngitis) and conditions similar to influenza in adults (15 years and older), including fever, headache, sneezing, clear secretions of the nose and watery eyes.
Do not take this medicine if you are in the following
- Children under the age of 15 years
- If you are allergic on fervex or any other ingredient
- Certain types of glaucoma (increased pressure in the eyeball)
- Difficulty in urination, as a result of diseases of the prostate or other
- If you have serious diseases of the liver, because medicine contains paracetamol
- Fructose intolerance syndrome glucose-galactose malabsorption because medicine contain sucrose. In case of intolerance to some sugars, contact your doctor before using this medicine. In general, this medicine should not be used during pregnancy and breast-feeding without doctor's advice.
Warning and precautions
Dosage, duration of therapy of 5 days and contraindications must be strictly observed! Avoid use of alcohol, medicines containing alcohol and drugs having a sedative effect while using Fervex. Each sachet contains 11.5 g of sucrose, which must be taken into account when calculating the daily intake in patients suffering from diabetes mellitus or a child with a low content of sugar. Tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including those obtained without prescription. In the case of:
- Serious diseases of the liver or kidneys
- Tendency constipation, dizziness and urinary problems
This drug should be used only in accordance with the advice of your doctor. In the case of purulent secretion from the nose, a high temperature or long-term absence of improvement after 5 days application of the medicine, consult your doctor.
Use with other medicines (interactions)
To avoid the adverse effects of overdose, do not mix other medicines containing antihistamines or acetaminophen without consulting a doctor!
Interaction with food
This medicine can cause drowsiness, which increases with the intake of alcohol: it is desirable to commence therapy in the evening and do not take alcoholic drincs during medicine administration.
Using this medicine during the pregnancy and lactation
We do not advise the use of fervex during pregnancy and lactation, unless it is necessary.
The effect of this medicine on the management of motor vehicles and machinery operation
The medicine has a strong influence on the ability of management of motor vehicles and during therapy is not allowed drive a motor or work with machinery, because this medicine can cause a sleepiness!
How to use Fervex
Dosage (Only adults | 15 year and older): 1 sachet taken and if necessary the dose may be repeated at least 4 hours, and do not take more than 3 sachets per day.
Method of administration: Oral use. The contents of the sachet dissolve in a glass of hot or cold water. For the treatment of a condition similar to influenza is recommended to use the medicine dissolved in warm water, preferably in the evening.
The frequency of dosing: To avoid the adverse effects of overdose, do not mix other medicines containing antihistamines or paracetamol without consulting a doctor. Before you begin taking any medicine, consult your doctor or pharmacist.
In the case of severe renal failure (creatinine clearance 10 mL/min) the interval between the two doses must be at least 8 hours! The maximum length of treatment is 5 days.
Fervex side effects
- Fervex can cause acute attack of glaucoma in people with a predisposition.
- Urinary disorders (significantly reduced amount of urine , difficult urination).
- Dry mouth, visual disturbances, constipation.
- A disorder of memory or concentration, confusion, dizziness (more frequent in the elderly).
- Lack of coordination of movements, tremor.
- Sleepiness, reduced alertness, more pronounced at the beginning of therapy.
- Decrease in blood pressure when standing up, which may be accompanied by dizziness.
- In some rare cases, there is the possibility of an eruption on the skin or redness or allergic reaction in the form of a sudden swelling of the face and neck with fatigue or sudden reduction in blood pressure . In this case you should immediately discontinue therapy, consult a doctor and never take medicines again containing paracetamol and pheniramine.
- In extremely rare cases, the observed changes in the values of laboratory tests that are caused regular control of blood: e.g abnormally low levels of certain white blood cells, or some types of blood cells (platelets), which can lead to bleeding from the nose or gums.
Information on this website are provided for educational purposes only and are not intended for medical advice, diagnosis or treatment.
If you have any concerns or questions about your health, you should always consult with a physician or other health-care professional.